# SDR HNAA2022102500276

- Difficulty date: October 3, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E937764 - SSI 52-21-06 CORROSION ON LOWER FRAME AROUND RUBBER STOP ON RH EMERGENCY ESCAPE HATCH ... 4 REMOVED AND REPLACE LOWER FRAME AROUND RUBBER STOP ON RH EMERGENCY ESCAPE HATCH IAW EMB145 SRM 51-40-02 AND AMM 52-21-00.
